Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 398049, 10 pages
Research Article

Boundedness of Global Solutions for a Heat Equation with Exponential Gradient Source

School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China

Received 21 September 2011; Accepted 4 November 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Zhengce Zhang and Yanyan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Lions, Generalized Solutions of Hamilton-Jacobi Equations, vol. 62 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1982.
  2. M. Kardar, G. Parisi, and Y.-C. Zhang, “Dynamic scaling of growing interfaces,” Physical Review Letters, vol. 56, no. 9, pp. 889–892, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. I. Zelenyak, “Stabilisation of solutions of boundary value problems for a second-order equation with one space variable,” Differential Equations, vol. 4, pp. 17–22, 1968. View at Google Scholar
  4. Z. Zhang and B. Hu, “Rate estimates of gradient blowup for a heat equation with exponential nonlinearity,” Nonlinear Analysis, vol. 72, no. 12, pp. 4594–4601, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. M. Arrieta, A. R. Bernal, and P. Souplet, “Boundedness of global solutions for nonlinear parabolic equations involving gradient blow-up phenomena,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze, vol. 5, pp. 1–15, 2004. View at Google Scholar · View at Zentralblatt MATH